# SDR CALA2025050104393

- Difficulty date: April 29, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N65832
- Make and model: Boeing 737924ER
- Aircraft serial: 44563
- Aircraft time: 34,823 hours, 12,709 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Seal
- Part number: 113A210013
- Condition: Missing
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING SEALS IN BETWEEN FLAPS LOWER INBOARD END GAP SEALS GAP 1 INSTALLED NEW RH WING TE LOWER IB FLAP SEAL. REF AMM TASK 27-51-11-400-803.  RUBBER SEAL BTWN FLAPS RIGHT SIDE APPEARS MISSING.  MISSING SEAL IN BETWEEN FLAPS. REQUEST MEL 57ER. CDL 57ER TOMC REJECTED. GAP 1 LOWER SEALS ARE NOT ALLOWED TO BE MISSING PER CDL CARD 575380. INSTALLED NEW RH WING TE LOWER IB FLAP SEAL. REF AMM TASK 27-51-11-400-803.
